Formastanzol and HCGenerate stack
12-08-2010 08:19 PM
Formastanzol and HCGenerate stack
Whats going on guys i am new to this forum and i got a couple questions for you guys. I've done a couple ph cycles and always expierience some libido problems about half way through the cycle which continued to the end of the post cycle. But after the pct was done my libido usually kicked back in about 2 weeks after. With that said i had always contributed my libido problems (during pct) to my estogen being too low rather that too high (not positive how valid that is). My last cycle was over a year ago and i ran dymethazine with using just reversitrol for pct (horrible product IMO). I had a VERY hard time bouncing back from this and my libido has not been the same sense. I also experienced DELAYED gyno which did not become apparent until about 3 months after my pct. However the gyno is only in my left nipple and there is a small bump under it and appears puffy. I have never experienced any problems or signs of gyno in my right nipple. Obviously my first and biggest problem was my own ignorance on a proper PCT. Since then i have done loads of research on pct and have gained alot of knowledge on the topic.
I currently have one bottle of formastanzol and HCGenerate and started running these two products yesterday 12/7/2010. I have been using 5 pumps am and 5 pumps pm of the forma stanzol. Also I have been using 2 caps of HCGenerate am, 1 cap pre-workout, and 2 caps pm. This dosage of both products came from an email conversation i had with needtobuildmuscle (extremely helpful responses) which instructed me to run both products at the previously stated dosage for 4 weeks. I didnt want to drive needtobuildmuscle crazy with my pesky questions so i decided to post here.
Do you guys think that this stack will treat my gyno problem as i am not 100% if it is prolactin or estrogen induced? (i decided to go this route first rather than running letro because of the libido shutdown associated with letro)
Also do you guys think only 5 pumps am and pm will be a high enough dosage to effectively treat the gyno?
Would it would be necessary to taper down the formal stanzol dosage towards to end to prevent an estrogen rebound? (I was informed by needtobuild muscle that the formal stanzol is a "suicide aromatase inhibitor" and has its own tapering down effect in the body)
And finally if my gyno is diminished and libido is restored from the formastanzol and HCGenerate would they remain that way after i continued use of these products?
-I am NOT running any prohormone / steroid before or during this stack.
-I am currently planning on running bridge right after the formalstanzol and HCGenerate with hope it will help with the transition.
12-09-2010 09:10 AM
I think you'll be good to go after this. If you check out needto's forum, there is TON's of info about these products helping people in your type of situation.
I ran HCGenerate throughout my PH cycle and I'm currently in week 2 of PCT and feel great (easily arosed by the wife too )
12-11-2010 02:21 PM
I think you will get exactly what your looking for, forma blasted my small bit of gyno in a matter of about two and a half weeks
PM ME for discount codes/cycle set up/other useless info
12-11-2010 05:40 PM
If it's just a small bit of gyno, the forma stanzol might be enough to take care of it. You could start at a high dose and taper slowly off of it as well.
Now if this doesn't work, one could use letro to kill the gyno and slowly taper off that into the forma stanzol.(some use nolva as well)
Either way you really wanna get rid of the gyno before it gets worse.
Hope this helps buddy. If you need anymore help, don't hesitate to PM me my friend.
12-12-2010 06:15 PM
I also recommend that if you plan on using Bridge, especially with a gyno scare, run the Formastanozol with it, even if you got to buy another bottle of it.
12-16-2010 07:21 PM
I am halfway through my second week and the gyno has only gotten worse it seems. My nipple seems puffier than ever. I was wondering if it could be from the HCGenerate aromatizing? any ideas?
12-16-2010 07:50 PM
Ok if you are for sure it's gyno and it's getting worse(hopefully not cause you keep playing with your nipps too much)
You need to get on some letro ASAP and kill it and taper off that into some nolva or the forma stanzol.
12-16-2010 08:39 PM
before it was just a small hard bump only on the left side. the bump has defintely softened but it just appears more puffy and therefore more noticeable. But i have been playing with it to be honest because i have a little paranoia when it comes to the topic. im starting to feel that its im making it worse just because im thinking about it all the time. I just read something saying that (real) HCG could cause gyno and thats why i am wondering if the HCGenerate is having more negative affects of getting rid of the gyno rather than positive because it does not necessarily have any suppressive estrogen effects.
12-26-2010 11:23 PM
sounds to me like your problems are prolactin based. get some p5p and a mucuna puriens product standardized for l-dopa. apply the fomastanzol directly onto problem area.
Originally Posted by yamaharacing9
discontinue hcghenerate until you get estrogen level down. normally hcghenerate isn't a problem, but in your circumstance it could be contributing to it. the combo of formastanzol/p5p/l-dopa should get things under control in around a week-if it doesn't get the letro as last resort.
12-26-2010 11:38 PM
So you arent taking forma stanzol?
Fadogia and testofen will not give you gyno or make it worst.
Your pre existing gyno is getting worst because you are not taking care of it properly.
Start formestane at 200mg for a few days. Taper to 150mg for a couple days, then cruise on 100mg until it is gone. Continue to take your test booster..
12-26-2010 11:43 PM
Originally Posted by SolidusSnake
12-26-2010 11:49 PM
And remember, for any AI to work, your circulating estrogen has to be metabolized by the body before things start to get better..
12-27-2010 05:00 PM
Thanks SS. Repped.
Originally Posted by SolidusSnake
12-27-2010 05:16 PM
hey guys haven't been on here in a while. im at nearing the end of my third week and my gyno is almost COMPLETELY gone. i stayed on the forma and hcgenerate. i feel the prior puffiness was just the estrogen metabolizing. I cannot explain how happy i am with these products. i honestly never thought it would go away without surgery. im going to keep running the same dose i have been (bumped it up to 6 pumps am and 6 pumps pm from 5) until its completely gone then taper down. how does that sound to you guys? i would definitely recommend both these products and i am completely satisfied.
12-27-2010 10:03 PM
sweet!!! nice to hear that man.
thank you for your feedback.
Forma-stanzol and Hcgenerate ftw!!!, again.
Similar Forum Threads
By ironmanZVW in forum Anabolics
Last Post: 01-02-2012, 05:47 PM
By JCunningham in forum Supplements
Last Post: 01-25-2011, 07:26 PM
By XxAnabolicBxX in forum Supplements
Last Post: 08-01-2010, 10:07 AM